# SDR TWAA0017212

- Difficulty date: October 26, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN AFT CARGO COMPT FOUND CORROSION ON UNDER SIDE OF RL 29, STA 897 TO 917.  REPLACED INTERCOSTAL PER DOUGLAS PRINT 5910158.
